MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE
Catalog Number 300255
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7051429.Medical device expiration date: 2022-02-28.Device manufacture date: 2017-03-09.Medical device lot #: 7051442.Medical device expiration date: 2022-02-28.Device manufacture date: 2017-03-09.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd hypoint¿ hypodermic needle had foreign matter on the needle before use.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: in evaluating the returned photos, bd was unable to determine whether it is a foreign matter.In evaluation of returned samples, bd was able to observe the fm.Inspection was performed as the fm size is found to be <0.05mm2 which is within specification.Ftir analysis was performed on the fm and observed to be protein.Based on dhr record, there are no abnormalities observed.Protein observed maybe produced outside the manufacturing facility as this is not observe in manufacturing process.Hence, root cause is not established.No capa is required as awareness training on the complaint has been performed on 7 december 2018 which happened after the affected batches produced.
 
Event or Problem Description

Brand Name
BD HYPOINT¿ HYPODERMIC NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8125343
Report Number8041187-2018-00442
Device Sequence Number267991
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300255
Device Lot NumberSEE H.10
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;